MathSciNet Relay Station
MathSciNet bibliographic data
MR1258912 (95d:53044) 53C21 (58G30)
Ye, Rugang Global existence and convergence of Yamabe flow. J. Differential Geom. 39 (1994), no. 1, 35–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement